# SDR SWAA2013022012896

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 20,909 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT PLATE BS 492 - 500A RBL 23 WL 156.  REMOVED AND REPLACED CORROSION DAMAGED FCB FLOOR TO SIDEWALL SHIELD AT BS 492-500A RBL 23 WL 156 IAW SRM 51-40-02-0G-0 BOEING DWG 143A8126.
